American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] David Handelman. Simple archimedean dimension groups. Proc. Amer. Math. Soc. 141 (2013) 3787-3792.
Abstract, references, and article information   
View Article: PDF

[2] Pavel Ludvík and Jiří Spurný. Isomorphisms of spaces of continuous affine functions on compact convex sets with Lindelöf boundaries. Proc. Amer. Math. Soc. 139 (2011) 1099-1104. MR 2745661.
Abstract, references, and article information   
View Article: PDF

[3] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under somewhere dense sets of directions. Proc. Amer. Math. Soc. 137 (2009) 2425-2435. MR 2495278.
Abstract, references, and article information   
View Article: PDF

[4] Jirí Spurny. The weak Dirichlet problem for Baire functions. Proc. Amer. Math. Soc. 134 (2006) 3153-3157. MR 2231897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kersti Kivisoo and Eve Oja. Extension of Simons' inequality. Proc. Amer. Math. Soc. 133 (2005) 3485-3496. MR 2163583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kunquan Lan and Jeffrey Webb. New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998) 1127-1132. MR 1451816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jesús Bastero, Julio Bernués and Ana Peña. The theorems of Carath\'eodory and Gluskin for $0. Proc. Amer. Math. Soc. 123 (1995) 141-144. MR 1242074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kok-Keong Tan, Jian Yu and Xian-Zhi Yuan. The stability of Ky Fan's points . Proc. Amer. Math. Soc. 123 (1995) 1511-1519. MR 1239807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] João B. Prolla. Density of infimum-stable convex cones . Proc. Amer. Math. Soc. 121 (1994) 175-178. MR 1186134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gerhard Gierz and Boris Shekhtman. On Archimedean ordered vector spaces and a characterization of simplices . Proc. Amer. Math. Soc. 116 (1992) 369-375. MR 1095222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jean-Paul Penot. The cosmic Hausdorff topology, the bounded Hausdorff topology and continuity of polarity . Proc. Amer. Math. Soc. 113 (1991) 275-285. MR 1068129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gerald Beer. Conjugate convex functions and the epi-distance topology . Proc. Amer. Math. Soc. 108 (1990) 117-126. MR 982400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. M. Borwein. Automatic continuity and openness of convex relations . Proc. Amer. Math. Soc. 99 (1987) 49-55. MR 866428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ryszard Grząślewicz. Extreme points in $C(K,L\sp \varphi(\mu))$ . Proc. Amer. Math. Soc. 98 (1986) 611-614. MR 861761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kerry Back. Continuity of the Fenchel transform of convex functions . Proc. Amer. Math. Soc. 97 (1986) 661-667. MR 845984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. M. Borwein and D. W. Tingley. On supportless convex sets . Proc. Amer. Math. Soc. 94 (1985) 471-476. MR 787897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michel Talagrand. Points extr\'emaux dans le dual de $L\sp{1}(\mu ,\,E)$ . Proc. Amer. Math. Soc. 91 (1984) 265-269. MR 740183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michel Talagrand. Three convex sets . Proc. Amer. Math. Soc. 89 (1983) 601-607. MR 718981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hideyuki Fujihira. Linear extensions of convex subsets . Proc. Amer. Math. Soc. 89 (1983) 130-132. MR 706525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. S. S. R. K. Rao. Isometries of $A\sb{{\bf C}}(K)$ . Proc. Amer. Math. Soc. 85 (1982) 544-546. MR 660601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eggert Briem. Peak sets for the real part of a function algebra . Proc. Amer. Math. Soc. 85 (1982) 77-78. MR 647902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] F. Jellett. The sequential stability index and certain spaces of affine functions . Proc. Amer. Math. Soc. 83 (1981) 36-38. MR 619976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Surjit Singh Khurana. Pointwise compactness on extreme points . Proc. Amer. Math. Soc. 83 (1981) 347-348. MR 624928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. Fischer and J. A. R. Holbrook. Balayage defined by the nonnegative convex functions . Proc. Amer. Math. Soc. 79 (1980) 445-448. MR 567989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H.-U. Hess. On a theorem of Cambern . Proc. Amer. Math. Soc. 71 (1978) 204-206. MR 500490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1